# SDR 95ZZZX843

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31029
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-3B, FOUND SKIN CRACK ON RIGHT SIDE OF FUSELAGE OUT OF RIVET HOLE, STA 585, STR 30.  REPAIRED BY INSTALLING DOUBLER PER SRM 53-31-00, PAGE 828.   AIRCRAFT TOTAL TIME:  63,846 HOURS; 17,917 CYCLES.
